# SDR CA080915001

- Difficulty date: August 2, 2006
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Found FBA-2C1
- Engine: Lyc IO540AE1A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: G201G202
- Condition: Undertorqued
- Location: Fuel System
- Part time: 532 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND NUMEROUS FUEL FITTINGS WHICH CONNECT THE FUEL LINES TO THE HEADER TANKS TO BE SEEPING FUEL. APPROXIMATE TIME OF SERVICE 532 HRS. PIPE THREAD FITTINGS HAD NO THREAD LUBE/SEALANT. THE VENDOR NOTED THAT THE FUEL FITTINGS WERE NOT PROPERLY TORQUED. THIS MAY REPRESENT A QUALITY CONTROL ISSUE AT THE FOUND ACFT PRODUCTION FACILITY. AT PRESENT THE USDOI, AVIATION MANAGEMENT DIRECTORATE, IS INVESTIGATING THIS EVENT WITHIN ITS FLEET."
